# SDR VNAA0701001

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 6,040 hours, 6,137 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100501
- Part serial: 10745
- Condition: Broken
- Location: Nr 5 Flap
- Part time: 6,040 hours, 6,137 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A FLAPS FAIL CAUTION MESSAGE ON APPROACH.  CREW ABORTED APPROACH, WENT AROUND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE FLEXIBLE DRIVE SHAFT BROKEN.  MAINTENANCE REPLACED THE FLEXIBLE DRIVE SHAFT PER AMM 27-53-10.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
